MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS
Model Number 24700
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at the time of event: 18 years or older.
 
Event or Problem Description
It was reported that balloon rupture occurred.A 2.0x40x150mm sterling balloon catheter was advanced for dilatation.However, during inflation, the balloon ruptured before reaching the rated burst pressure.The device was removed and the procedure was completed with another of the same device.No patient complications were reported and the patient's status was stable.

Brand Name
STERLING
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8928535
Report Number2134265-2019-10236
Device Sequence Number2128968
Product Code LIT
UDI-Device Identifier08714729859932
UDI-Public08714729859932
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K141112
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/16/2019
Device Model Number24700
Device Catalogue Number24700
Device Lot Number0022010956
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2019
Initial Report FDA Received Date08/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1